Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications of Marc D. Ryser    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. Ryser, MD; Min, B-H; Siegmund, KD; Shibata, D, Spatial mutation patterns as markers of early colorectal tumor cell mobility., Proceedings of the National Academy of Sciences of the United States of America, vol. 115 no. 22 (May, 2018), pp. 5774-5779 [doi]  [abs]
  2. Ryser, MD; McGoff, K; Herzog, DP; Sivakoff, DJ; Myers, ER, Impact of coverage-dependent marginal costs on optimal HPV vaccination strategies., Epidemics: the journal of infectious disease dynamics, vol. 11 (June, 2015), pp. 32-47, ISSN 1755-4365 [repository], [doi]  [abs]
  3. Hairer, M; Ryser, MD; Weber, H, Triviality of the 2D stochastic Allen-Cahn equation (May 30, 2012) [arXiv:1201.3089v1], [1201.3089v1], [doi]  [abs]
  4. Ryser, MD; Qu, Y; Komarova, SV, Osteoprotegerin in bone metastases: mathematical solution to the puzzle., PLoS computational biology, vol. 8 no. 10 (October 18, 2012), pp. e1002703 [23093918], [doi]  [abs]
  5. Ryser, M; Komarova, SV; Nigam, N, The cellular dynamics of bone remodeling: a mathematical model, SIAM J. Appl. Math. 70, pp. 1899-1921 (2010) [arXiv:1111.6916v1], [1111.6916v1]  [abs]
  6. Ryser, MD; Nigam, N; Tupper, PF, On the well-posedness of the stochastic Allen-Cahn equation in two dimensions (2011) [arXiv:1104.0720v4], [1104.0720v4], [doi]  [abs]
  7. Ryser, MD; Nigam, N; Komarova, SV, Mathematical modeling of spatio-temporal dynamics of a single bone multicellular unit., Journal of Bone and Mineral Research, vol. 24 no. 5 (2009), pp. 860-870 [19063683], [doi]  [abs]
  8. Lehning, M; Loewe, H; Ryser, MD; Raderschall, N, Inhomogeneous precipitation distribution and snow transport in steep terrain, Water Resour. Res. (2008) [2007WR006545.shtml]
  9. Buenzli, PR; Martin, PA; Ryser, MD, Thermal quantum electrodynamics of nonrelativistic charged fluids., Physical Review E - Statistical, Nonlinear, and Soft Matter Physics, vol. 75 no. 4 Pt 1 (2007), pp. 041125, ISSN 1539-3755 [arXiv:quant-ph/0701192v2], [17500883], [doi]  [abs]
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320